General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 1084–1101 (Mi izv2230)  

This article is cited in 16 scientific papers (total in 18 papers)

Multidimensional generalization of a Tauberian theorem of Hardy and Littlewood

V. S. Vladimirov

Abstract: A multidimensional Tauberian theorem is established which generalizes the one-dimensional Tauberian theorem of Hardy and Littlewood.
Bibliography: 6 titles.

Full text: PDF file (1259 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 1031–1048

Bibliographic databases:

UDC: 517.5
MSC: Primary 40E05, 44A10; Secondary 45A05
Received: 15.12.1975

Citation: V. S. Vladimirov, “Multidimensional generalization of a Tauberian theorem of Hardy and Littlewood”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1084–1101; Math. USSR-Izv., 10:5 (1976), 1031–1048

Citation in format AMSBIB
\by V.~S.~Vladimirov
\paper Multidimensional generalization of a~Tauberian theorem of Hardy and Littlewood
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1084--1101
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 1031--1048

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Bukin, “Asymptotic behavior of the two-point Wightman function”, Theoret. and Math. Phys., 40:1 (1979), 581–587  mathnet  crossref  mathscinet  isi
    2. V. S. Vladimirov, B. I. Zavialov, “Tauberian theorems in quantum field theory”, Theoret. and Math. Phys., 40:2 (1979), 660–677  mathnet  crossref  mathscinet  isi
    3. Yu. N. Drozhzhinov, B. I. Zavialov, “Tauberian theorems for generalized functions with supports in cones”, Math. USSR-Sb., 36:1 (1980), 75–86  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Zharinov, “Quasiasymptotic behavior of Fourier hyperfunctions”, Theoret. and Math. Phys., 43:1 (1980), 302–306  mathnet  crossref  mathscinet  zmath  isi
    5. A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  mathnet  crossref  mathscinet  zmath
    6. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Kozlov S., “Multidimensional Spectral Asymptotics for Elliptic-Operators”, 268, no. 4, 1983, 789–793  mathscinet  zmath  isi
    8. S. M. Kozlov, “Multidimensional spectral asymptotics for elliptic operators in a bounded domain”, Math. USSR-Izv., 24:1 (1985), 49–71  mathnet  crossref  mathscinet  zmath
    9. B. Stanković, “Abelian and Tauberian theorems for Stieltjes transforms of distributions”, Russian Math. Surveys, 40:4 (1985), 99–113  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Phil Diamond, “Slowly varying functions of two variables and a Tauberian theorem for the double Laplace transform”, Applicable Analysis, 23:4 (1987), 301  crossref
    11. Yu. N. Drozhzhinov, B. I. Zavialov, “A Tauberian theorem for quasiasymptotic decompositions of measures with supports in the positive octant”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 185–209  mathnet  crossref  mathscinet  zmath  isi
    12. Yu. N. Drozhzhinov, B. I. Zavialov, “Theorems of Hardy–Littlewood type for signed measures on a cone”, Sb. Math., 186:5 (1995), 675–693  mathnet  crossref  mathscinet  zmath  isi
    13. Yu. N. Drozhzhinov, B. I. Zavialov, “Wiener-Type Tauberian Theorems for Generalized Functions on the Half-Axis”, Proc. Steklov Inst. Math., 228 (2000), 43–51  mathnet  mathscinet  zmath
    14. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    16. Yu. N. Drozhzhinov, B. I. Zavialov, “Applications of Tauberian theorems in some problems in mathematical physics”, Theoret. and Math. Phys., 157:3 (2008), 1678–1693  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. Pilipovic S. Vindas J., “Multidimensional Tauberian Theorems For Vector-Valued Distributions”, Publ. Inst. Math.-Beograd, 95:109 (2014), 1–28  crossref  isi
    18. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:273
    Full text:91
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019